# SDR DJFA2006190

- Difficulty date: December 21, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N445CW
- Make and model: Beech 400A
- Aircraft serial: RK45
- Aircraft time: 6,660 hours, 6,498 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22500231
- Part serial: 1658
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DESCENT, NR 1 THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  THRUST REVERSER EMERGENCY STOW BUTTON WAS PUSHED, DIVERTED.  ACFT WANTED TO ROLL LEFT.  UNSURE IF ROLL WAS RELATED TO THRUST REVERSER ISSUE, DECLARED AN EMERGENCY.  YAW DAMPER WAS THEN DISENGAGED.  DURING APPROACH ROLL TENDENCY DISAPPEARED.  MX PERFORMED AUTO-PILOT & FLT MANAGEMENT SYS BITE TESTS, WITH NO NOTED DISCREPANCIES.  NR 1 & 2 FLT CONTROL COMPUTER CARD POSITIONS SWAPPED.  OPS CHECK OF AUTO-PILOT SYS PERFORMED.  PRINTED C/B A185 REPLACED AFTER BEING SWAPPED FROM POSITION A186 WHILE T/S THRUST REVERSER SYS.  INBOARD THRUST REVERSER STOW LIMIT SWITCH REPLACED AFTER FAILED TEST.  NO DEFECTS NOTED IN THRUST REVERSER SYS AFTER OPS CHK PERFORMED.
